Vol. 12(1). Jan. 2021, No. 9, pp. 101-109.

CLASSES OF QUANTUM INTEGRAL OPERATORS IN A COMPLEX DOMAIN
Vol. 12 (1). Jan 2021, No. 9, pp. 101-109
RABHA W. IBRAHIM

Abstract

Recently, the author introduced some interesting differential operators created by a class of analytic functions in the open unit disk. In this effort, we shall formulate their integral operators and define the convex formula together withe the corresponding differential operators (DO). By using the quantum calculus, we generalize these integral operators and study the geometric posses in the sequel.


Full Text (PDF 194 K)